# SDR SWAA107545

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 52,261 hours, 43,289 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT LOWER KEEL BEAM SKIN CRACKED AT BS 714.  REMOVED AND REPLACED BEAM PER SRM.
